Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 35, NWS New Orleans, LA

May 4, 2019Ascension Parish, Livingston Parish, Saint James Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at May 4, 2019, 9:35 AM CDT for Ascension Parish, Livingston Parish, Saint James Parish, Louisiana. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2019, 9:35 AM CDT (14:35 UTC)
Expired
May 4, 2019, 9:45 AM CDT
In force
10 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Ascension Parish, LA, Livingston Parish, LA, Saint James Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 2.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1718 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

304 
WFUS54 KLIX 041435
TORLIX
LAC005-063-093-041445-
/O.NEW.KLIX.TO.W.0035.190504T1435Z-190504T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
935 AM CDT Sat May 4 2019

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Central Ascension Parish in southeastern Louisiana...
  Northwestern St. James Parish in southeastern Louisiana...
  South central Livingston Parish in southeastern Louisiana...

* Until 945 AM CDT.
    
* At 935 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Sorrento, or 7 miles southeast of Gonzales, moving
  northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Whitehall around 945 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3002 9083 3010 9095 3033 9077 3025 9061
TIME...MOT...LOC 1435Z 219DEG 44KT 3012 9086 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
264 
WWUS54 KLIX 041439
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
939 AM CDT Sat May 4 2019

LAC093-041449-
/O.CAN.KLIX.TO.W.0035.000000T0000Z-190504T1445Z/
St. James LA-
939 AM CDT Sat May 4 2019

...THE TORNADO WARNING FOR NORTHWESTERN ST. JAMES PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3013 9083 3015 9091 3033 9077 3026 9064
TIME...MOT...LOC 1439Z 219DEG 44KT 3016 9082 

$$

LAC005-063-041445-
/O.CON.KLIX.TO.W.0035.000000T0000Z-190504T1445Z/
Ascension LA-Livingston LA-
939 AM CDT Sat May 4 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR CENTRAL
ASCENSION AND SOUTH CENTRAL LIVINGSTON PARISHES...
    
At 939 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Sorrento, or 7 miles southeast of Gonzales, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Ascension and south central Livingston Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3013 9083 3015 9091 3033 9077 3026 9064
TIME...MOT...LOC 1439Z 219DEG 44KT 3016 9082 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BL
354 
WWUS54 KLIX 041447
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
947 AM CDT Sat May 4 2019

LAC005-063-041456-
/O.EXP.KLIX.TO.W.0035.000000T0000Z-190504T1445Z/
Ascension LA-Livingston LA-
947 AM CDT Sat May 4 2019

...THE TORNADO WARNING FOR CENTRAL ASCENSION AND SOUTH CENTRAL
LIVINGSTON PARISHES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.  However gusty
winds are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
the area until 1000 AM CDT.

LAT...LON 3013 9083 3015 9091 3033 9077 3026 9064
TIME...MOT...LOC 1446Z 219DEG 44KT 3021 9077 

$$

BL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 4, 2:39 AM CDT, 6 hours 56 minutes earlier.

Area forecast discussion, May 4, 2:39 AM CDT, 6 hours 56 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
239 AM CDT Sat May 4 2019

.SHORT TERM...
A short wave trough embedded in the southern stream will traverse
the lower Mississippi Valley and central Gulf coast region today
resulting in numerous showers and thunderstorms...some possibly
strong to severe. Most of the convection early this morning was
still well to the west of the area over southeast Texas and the
northwest Gulf. Scattered activity was also occurring over south
central Mississippi and northeast Louisiana as well as southwest
Louisiana. The chance for convection over the local forecast area will
significantly increase after daybreak today. Models forecast the
convection to move in from the west and develop eastward during
the morning hours across the western half of the forecast area and
progress eastward during the day. There are still some
differences in the timing of the convection, but from mid morning
through mid afternoon looks to be the likely time to see the most
concentrated and widespread convection moving west to east across
the forecast area. Forecast soundings show precipitable water
values increasing to near 1.75 inches today with CAPE values in
the 1000-1500 j/kg range and moderate instability. Shear values
are somewhat lacking. Strong or damaging thunderstorm wind gusts
appear to be the primary threat with the thunderstorms today.

The convection threat will wane late today and overnight as the
system pushes off to the east along with the best moisture. A weak
cold front will sag south into the area tonight into Sunday and
become stationary near the coast or across the coastal waters. A
mostly dry day is expected on Sunday with any shower or
thunderstorm activity confined to the coastal waters and immediate
coast. 11

.LONG TERM...
A mostly dry day will be in the offing for Monday before another
southern stream short wave trough moves across the lower
Mississippi Valley and Gulf Coast states Tuesday. This will bring
another round of convection to the forecast area Tuesday with the
possibility of some strong storms. Thereafter, some threat of
convection will exist each day next week although it appears that
the greatest concentration of activity will be to our north along
a stationary frontal boundary. This boundary may move south into
our area next weekend. 11

&&

.AVIATION...
The biggest concern will be the risk of showers and thunderstorms
affecting the terminals from early to mid morning through the
early afternoon hours. Have included SHRA and VCTS wording in the
forecast generally from 14z through 21z for the terminals along
with some MVFR visibility restrictions. At KBTR, have some IFR
restrictions dependent on the thunderstorms currently over
Southwest Louisiana holding together. Once the convective band
clears the area around 21-22z, prevailing ceilings in the 3000 to
6000 feet range and lingering light rain showers can be expected
through the evening hours. Some low stratus may try to develop
around 06z tomorrow night. 32

&&

.MARINE...
Onshore flow of 10 to 15 knots will continue today into early
tonight, but a frontal passage later tonight will shift winds to
an offshore flow by tomorrow morning. The wind field should be
lighter with winds of 5 to 10 knots expected through the day
tomorrow. Seas will remain in the 1 to 3 feet range through the
tomorrow. The main concern today will be gusty winds and locally
higher seas associated with any passing thunderstorms. By Monday,
high pressure will restrengthen over the eastern Gulf. This will
allow for a prevailing southeast wind of 10 to 15 knots to develop
and then persist through Tuesday. A low pressure system passing
north of the area on Wednesday and Thursday will increase the
pressure gradient over the coastal waters resulting in a period of
15 to 20 knot winds and exercise caution conditions. Seas should
also increase to 4 to 6 feet by Wednesday night due to this
increase in wind speed. 32

&&

.DECISION SUPPORT...

DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Slight Risk of severe thunderstorms today. River flood
warnings.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or high
         visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for slight risk severe
         or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
         HazMat or other large episodes.
Red =    Full engagement for Moderate to high risk of severe and/or
         excessive rainfall, or direct tropical threats; Events of
         National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  79  62  84  62 /  80  20  10   0
BTR  80  64  86  65 /  70  10  10   0
ASD  82  64  85  65 /  80  20  10   0
MSY  82  68  85  69 /  80  20  10   0
GPT  81  66  84  66 /  80  20  10   0
PQL  83  65  85  64 /  70  30  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, May 4, 3:30 AM CDT, 6 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
330 AM CDT Sat May 4 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-050000-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
330 AM CDT Sat May 4 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

Numerous thunderstorms are expected to move from west to east across
the area today. Some of these storms could be strong to severe.
There is a Slight Risk for severe thunderstorms today with the
primary threat being damaging thunderstorm wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms will be possible each day next week with the best
chance on Tuesday when a few strong storms will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for today.

In the hours before

Special weather statement, May 4, 6:23 AM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service New Orleans LA
623 AM CDT Sat May 4 2019

LAZ037-039-071-072-MSZ069>071-041215-
Washington-St. Helena-Northern Tangipahoa-Southern
Tangipahoa-Pike-Walthall-Amite-
623 AM CDT Sat May 4 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ST. HELENA...
NORTHERN TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES...
SOUTHWESTERN WALTHALL...PIKE AND EASTERN AMITE COUNTIES...

At 623 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Greensburg to 6 miles east of
Independence. Movement was north at 40 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mccomb, Greensburg, Amite, Amite City, Magnolia, Kentwood, Summit,
Independence, Tylertown, Roseland, Osyka, Smithdale, Gillsberg, Mount
Herman, Wilmer, Easleyville, Tangipahoa and Mccomb Airport.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3114 9011 3054 9032 3077 9077 3135 9071
      3135 9053
TIME...MOT...LOC 1123Z 190DEG 36KT 3077 9069 3062 9039

32
Special weather statement, May 4, 6:53 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service New Orleans LA
653 AM CDT Sat May 4 2019

LAZ039-040-058-071-072-041245-
Washington-Northern Tangipahoa-Southern Tangipahoa-St. John The
Baptist-St. Tammany-
653 AM CDT Sat May 4 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. JOHN THE
BAPTIST...WESTERN ST. TAMMANY...SOUTHERN TANGIPAHOA AND SOUTHWESTERN
WASHINGTON PARISHES...

At 653 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles south of Ponchatoula to 13 miles
southwest of Madisonville to near Metairie. Movement was north at 30
mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Hammond, Covington, Ponchatoula, Abita Springs, Madisonville, Folsom,
Natalbany, Robert, Lacombe and Tickfaw.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3084 9044 3074 9020 3037 8994 3027 8998
      3030 8999 3036 9007 3039 9019 3034 9028
      3023 9038 3025 9043 3028 9040 3032 9042
      3036 9050 3039 9051
TIME...MOT...LOC 1153Z 194DEG 27KT 3032 9044 3028 9035 3004 9017

32
Special weather statement, May 4, 6:56 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service New Orleans LA
656 AM CDT Sat May 4 2019

LAZ061>064-041245-
Orleans-Upper St. Bernard-Upper Plaquemines-Upper Jefferson-
656 AM CDT Sat May 4 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
BERNARD...ORLEANS...NORTH CENTRAL JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...

At 655 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Marrero to Violet. Movement was northeast
at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
New Orleans, Chalmette, Marrero, Harvey, East New Orleans,
Timberlane, Belle Chasse, Metairie, Jefferson, Gretna, Westwego, Lake
Catherine, Woodmere, Violet, Terrytown, Meraux, Poydras, Estelle,
Arabi and Bridge City.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2985 9017 3002 9015 3003 9003 3006 9003
      3004 9000 3008 8993 3015 8988 3010 8984
      3010 8981 3017 8974 3015 8973 3015 8963
      3006 8973 3003 8972 3004 8982 3002 8984
      2992 8984 2983 8990
TIME...MOT...LOC 1155Z 210DEG 24KT 2989 9013 2989 8990

32
Special weather statement, May 4, 7:44 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service New Orleans LA
744 AM CDT Sat May 4 2019

LAZ040-MSZ077-041315-
St. Tammany-Pearl River-
744 AM CDT Sat May 4 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. TAMMANY PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHWESTERN PEARL RIVER COUNTIES...

At 744 AM CDT, a strong thunderstorm was located near Lacombe, or 9
miles northwest of Slidell, moving north at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Slidell, Picayune, Pearl River, Sun, Bush, Lacombe and Slidell
Airport.

LAT...LON 3059 8960 3027 8982 3032 9002 3066 8997
      3067 8984 3068 8984
TIME...MOT...LOC 1244Z 196DEG 23KT 3037 8990

11
Local storm report, May 4, 8:08 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
808 AM CDT SAT MAY 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     NON-TSTM WND GST LAKEFRONT AIRPORT       30.04N 90.03W
05/04/2019  M46.00 MPH       ORLEANS            LA   ASOS

            40 KT MEASURED GUST AT LAKEFRONT AIRPORT

0728 AM     TORNADO          8 SW YSCLOSKEY          29.76N 89.79W
05/04/2019                   PLAQUEMINES        LA   PUBLIC

            PHOTO OF WATERSPOUT OVER MARSHY AREA NEAR DELACROIX, LA
            RELAYED VIA SOCIAL MEDIA.

&&

BL
Special weather statement, May 4, 8:14 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service New Orleans LA
814 AM CDT Sat May 4 2019

LAZ040-062-041400-
Orleans LA-St. Tammany LA-
814 AM CDT Sat May 4 2019

...STRONG THUNDERSTORM AFFECTING ORLEANS AND ST. TAMMANY PARISHES...

At 813 AM CDT, Doppler radar was tracking a strong thunderstorm near
East New Orleans, moving north at 20 mph.

Winds of 30 TO 40 mph will be possible with this storm.

Locations impacted include...
New Orleans, Slidell, Lake Catherine, Pearlington and Slidell
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3028 8963 3020 8958 3016 8966 3016 8964
      3015 8963 3008 8969 3006 8973 3003 8972
      3004 8982 2999 8986 2999 8993 3000 8996
      3015 8988 3010 8981 3017 8974 3015 8972
      3018 8968 3018 8975 3025 8987 3036 8984
TIME...MOT...LOC 1313Z 202DEG 16KT 3004 8983

95/DM

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 4:30 AM CDTTornado WarningLIXTerrebonne30 min
May 4, 4:43 AM CDTTornado WarningLIXTerrebonne19 min
May 4, 5:09 AM CDTSpecial Weather StatementLIXLafourche51 min
May 4, 5:40 AM CDTSpecial Weather StatementLIXSaint Charles50 min
May 4, 5:44 AM CDTSpecial Weather StatementLIXTangipahoa31 min
May 4, 6:23 AM CDTSpecial Weather StatementLIXSaint Helena, Tangipahoa52 min
May 4, 6:50 AM CDTTornado WarningLIXPlaquemines, Saint Bernard25 min
May 4, 6:53 AM CDTSpecial Weather StatementLIXTangipahoa52 min
May 4, 6:56 AM CDTSpecial Weather StatementLIXOrleans49 min
May 4, 7:02 AM CDTSpecial Marine WarningLIX43 min
May 4, 7:07 AM CDTSpecial Marine WarningLIX38 min
May 4, 7:15 AM CDTTornado WarningLIXSaint Bernard15 min
May 4, 7:26 AM CDTTornado WarningLIXSaint Bernard19 min
May 4, 7:38 AM CDTSpecial Marine WarningLIX37 min
May 4, 7:44 AM CDTSpecial Weather StatementLIXSaint Tammany31 min
May 4, 8:14 AM CDTSpecial Weather StatementLIXOrleans46 min
May 4, 8:35 AM CDTSpecial Marine WarningLIX25 min
May 4, 8:50 AM CDTSpecial Marine WarningLIX55 min
May 4, 9:02 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Saint James28 min
May 4, 9:14 AM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, Iberville, Livingston, West Baton Rouge3 hr
May 4, 9:29 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 1 more31 min
May 4, 9:42 AM CDTSpecial Marine WarningLIX63 min
May 4, 9:56 AM CDTSpecial Weather StatementLIXSaint John the Baptist49 min
May 4, 10:16 AM CDTSpecial Marine WarningLIX59 min
May 4, 10:19 AM CDTTornado WarningLIXTangipahoa11 min
May 4, 10:46 AM CDTSpecial Marine WarningLIX59 min
May 4, 10:53 AM CDTSevere Thunderstorm WarningLIXSaint Tammany22 min
May 4, 10:58 AM CDTSpecial Weather StatementLIXOrleans47 min
May 4, 11:00 AM CDTSpecial Weather StatementLIXSaint Tammany60 min
May 4, 11:13 AM CDTSpecial Marine WarningLIX32 min
May 4, 11:13 AM CDTSevere Thunderstorm WarningLIXSaint Tammany32 min
May 4, 11:40 AM CDTSpecial Marine WarningLIX65 min
May 4, 1:58 PM CDTSpecial Marine WarningLIX62 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.